A spectral construction of a treed domain that is not going-down
Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 1-7.
@article{AMBP_2002__9_1_1_0,
     author = {Dobbs, David E. and Fontana, Marco and Picavet, Gabriel},
     title = {A spectral construction of a treed domain that is not going-down},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {1--7},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {1},
     year = {2002},
     zbl = {01805818},
     mrnumber = {1914258},
     language = {en},
     url = {www.numdam.org/item/AMBP_2002__9_1_1_0/}
}
Dobbs, David E.; Fontana, Marco; Picavet, Gabriel. A spectral construction of a treed domain that is not going-down. Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 1-7. http://www.numdam.org/item/AMBP_2002__9_1_1_0/

[1] N. Bourbaki. Topologie Générale, Chapitres 1-4. Hermann, Paris, 1971. | MR 358652 | Zbl 0249.54001

[2] D.E. Dobbs. On going-down for simple overrings, II. Comm. Algebra, 1:439-458, 1974. | MR 364225 | Zbl 0285.13001

[3] D.E. Dobbs. Posets admitting a unique order-compatible topology. Discrete Math., 41:235-240, 1982. | MR 676885 | Zbl 0498.06004

[4] D.E. Dobbs. On treed overrings and going-down domains. Rend. Mat., 7:317-322, 1987. | MR 986002 | Zbl 0683.13003

[5] D.E. Dobbs and M. Fontana. Universally going-down homomorphisms of commutative rings. J. Algebra, 90:410-429, 1984. | MR 760019 | Zbl 0544.13004

[6] D.E. Dobbs, M. Fontana, and I.J. Papick. On certain distinguished spectral sets. Ann. Mat. Pura Appl., 128:227-240, 1980. | MR 640784 | Zbl 0472.54021

[7] D.E. Dobbs and I.J. Papick. On going-down for simple overrings, III. Proc. Amer. Math. Soc., 54:35-38, 1976. | MR 417153 | Zbl 0285.13002

[8] D.E. Dobbs and I.J. Papick. Going down: a survey. Nieuw Arch. v. Wisk., 26:255-291, 1978. | MR 491656 | Zbl 0383.13005

[9] M. Fontana. Topologically defined classes of commutative rings. Ann. Mat. Pura Appl., 123:331-355, 1980. | MR 581935 | Zbl 0443.13001

[10] R. Gilmer. Multiplicative Ideal Theory. Dekker, New York, 1972. | MR 427289 | Zbl 0248.13001

[11] M. Hochster. Prime ideal structure in commutative rings. Trans. Amer. Math. Soc., 142:43-60, 1969. | MR 251026 | Zbl 0184.29401

[12] W.J. Lewis. The spectrum of a ring as a partially ordered set. J. Algebra, 25:419-434, 1973. | MR 314811 | Zbl 0266.13010

[13] M. Nagata. Local rings. Wiley/Interscience, New York, 1962. | MR 155856 | Zbl 0123.03402